On a new Genus of Percidæ
Article first published online: 20 AUG 2009
1887 The Zoological Society of London
Proceedings of the Zoological Society of London
Volume 55, Issue 4, pages 616–618, November-December 1887
How to Cite
DOUGLAS-OGILBY, J. (1887), On a new Genus of Percidæ. Proceedings of the Zoological Society of London, 55: 616–618. doi: 10.1111/j.1469-7998.1887.tb08154.x
- Issue published online: 29 OCT 2009
- Article first published online: 20 AUG 2009
- Received November 7, 1887
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!